MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
 
Event or Problem Description
During shift check, the autopulse platform (sn (b)(4)) displayed a "system error, out of service, revert to manual cpr" error message.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6) displayed "system error, out of service, revert to manual cpr" error message was confirmed during functional testing and archive data review.The root cause of the error message was due to the brake gap out-of-specification in which is likely attributed to normal wear and tear.The autopulse platform was manufactured in june 2009 and is more than 12 years old, well past its expected serviceable life of 5 years.During the visual inspection, a cracked top cover, front, and bottom enclosures, and the battery bay were observed, unrelated to the reported complaint.These types of physical damages were likely attributed to user mishandling such as a drop.The top cover, front, and bottom enclosures, and the battery bay were replaced to address the issue.During initial functional testing, the returned autopulse platform displayed a "system error, out of service, revert to manual cpr" error message, thus confirming the reported complaint.Also, unrelated to the reported issue, observed intermittent communication to the processor board during the retrieving of the archive log likely due to normal wear and tear.The processor board needs to be replaced to remedy the problem.During the archive data review, a system error 139 (unable to hold compression position) message was noted, thus confirming the reported complaint.The motor brake gap inspection test revealed that the drive train motor brake gap was out-of-specification, which caused system error 139.The bake gap could not be adjusted requiring the replacement of the defective drive train motor.Waiting for customer's approval for service repair.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse platform with a serial number (b)(6).

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key12186030
Report Number3010617000-2021-00617
Device Sequence Number16845758
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1